User menu

Validity of the adiabatic approximation in quantum mechanics

Bibliographic reference MacKenzie, Richard ; Morin Duchesne, Alexi ; Paquette, H. ; Pinel, J.. Validity of the adiabatic approximation in quantum mechanics. In: Physical Review. A, General Physics, Vol. 76, no.044102, p. 044102.1 - 044102.4 (2007)
Permanent URL http://hdl.handle.net/2078/170593
  1. Born M., Fock V., Beweis des Adiabatensatzes, 10.1007/bf01343193
  2. Tong D. M., Singh K., Kwek L. C., Oh C. H., Quantitative Conditions Do Not Guarantee the Validity of the Adiabatic Approximation, 10.1103/physrevlett.95.110407
  3. Marzlin Karl-Peter, Sanders Barry C., Inconsistency in the Application of the Adiabatic Theorem, 10.1103/physrevlett.93.160408
  4. Sarandy M. S., Wu L.-A., Lidar D. A., Consistency of the Adiabatic Theorem, 10.1007/s11128-004-7712-7
  5. Tong D.M., Singh K., Kwek L.C., Fan X.J., Oh C.H., A note on the geometric phase in adiabatic approximation, 10.1016/j.physleta.2005.03.043
  6. Ma Jie, Zhang Yongping, Wang Enge, Wu Biao, Comment II on “Inconsistency in the Application of the Adiabatic Theorem”, 10.1103/physrevlett.97.128902
  7. Albert Messiah, Quantum Mechanics (1962)
  8. MacKenzie R., Marcotte E., Paquette H., Perturbative approach to the adiabatic approximation, 10.1103/physreva.73.042104
  9. Tong D. M., Singh K., Kwek L. C., Oh C. H., Sufficiency Criterion for the Validity of the Adiabatic Approximation, 10.1103/physrevlett.98.150402